# SDR SWAA2022031470899

- Difficulty date: July 27, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 72,970 hours, 43,329 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL # 192BL HAS EROSSION AND DELAMANTION AT FWD LEADING EDGE / REMOVED & INSTALLED NEW PANEL # 192BL IN REF TO SRM 51-40-02.
